# SDR AALA20170107009

- Difficulty date: January 7, 2017
- Submitted: January 20, 2017
- Operation: Air carrier
- Aircraft: N919AN
- Make and model: Boeing 737823
- Aircraft serial: 29520
- Aircraft time: 52,351 hours, 21,092 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A571235
- Condition: Corroded
- Location: Bs 993
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM AT BS 993 IS CORRODED BETWEEN RBL 33 AND RBL 46. REMOVED AND REPLACED FLOORBEAM IAW SRM 51-40-02 AND DRAWING 147A5700.
